# SDR YENA2023092701129

- Difficulty date: September 21, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 79,921 hours, 28,766 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8587, JFK-MCN. (AIRCRAFT PERFORMED AN AIR RETURN TO JFK) ' HYD B RSVR LO LVL; FOUND JACK TRIM RETURN LINE LOOSE AND LEAKING FLUID. RESECURED LINE AND LEAK CHECK AS PER AMM 29-12-04. NO FURTHER DEFECTS NOTED.'
